MAUDE Adverse Event Report: Inogen, Inc. Inogen At Home Oxygen Concentrator; Generator, Oxygen, Portable

Inogen, Inc. Inogen At Home Oxygen Concentrator; Generator, Oxygen, Portable
Model Number GS-100
Medical Device Problem Codes Degraded (1153); Particulates (1451); Improper Flow or Infusion (2954); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Device: inogen at home oxygen concentrator prescribed continuous oxygen at flow setting 2 around the clock and setting 4 overnight with bipap (resmed aircurve 10 st-a).This serial was shipped (b)(6) 2025 as a new warranty advance replacement after refurbished sn (b)(6) failed out of the box (delivered (b)(6) 2025, returned (b)(6) 2025).Prior original (purchased (b)(6) 2022) had also failed with a level-4 rattle and was replaced.On the night of (b)(6) 2026 the unit developed a sudden abnormal mechanical noise.The noise is audible at setting 2 (continuous therapy) and louder at setting 4 (overnight bipap).It increases with flow.Particle filter was clean and intake unobstructed (video).Videos of level 2, level 4, and filter were sent to inogen.This unit exhibited a sudden, flow-dependent mechanical noise at 698 hours -- about 3% of published compressor life -- with a clean filter.That pattern is consistent with premature compressor/mechanical failure, not user maintenance error.Around (b)(6) 2026, while operating at setting 2, the front panel showed solid yellow warning light, flow indicator #4, and solid blue light, with no beep noticed.Lights were gone the next morning after restart; -28- remains the stored event.Low oxygen is low-priority and does not itself prove shutdown, but it does prove a recorded purity event.On (b)(6) 2026, tilting the running unit forward produced white "smoke"/mist from the rear bottom vent during part of the cycle.Not visible (or too faint) when upright.Dark-cloth residue check at the vent: dry white powder, no moisture.That is consistent with zeolite (sieve) dust in the exhaust path, not condensate and not a fire-hazard alarm (-9- was not shown).Product is still in the home.Patient is using a medicare-provided concentrator as backup.A replacement oxyhome 5l was purchased separately.Inogen dispute abandoned; this report is for fda device-safety surveillance, not a warranty claim.Columns flagged o2 service soon and low oxygen far short of 18¿24 months; sudden flow-dependent mechanical noise after nine quiet months; clean particle filter on video; dry white powder at rear exhaust when tilted (consistent with sieve-media dust).Combined, this is premature mechanical/sieve failure of a 2025-shipped unit, not end-of-life wear.Fda is asked to record the malfunction and the postmarket service refusal on a life-supporting home oxygen device.Reference reports mw6002022, mw6002023.Annex a: 3273, 1451, 1153, 2954.Annex e: 4582.Annex f: 2199.Annex g: 4755.This report captures inogen at home oxygen concentrator # 1.

Brand Name
Inogen At Home Oxygen Concentrator
Common Device Name
Generator, Oxygen, Portable
Manufacturer (Section D)
Inogen, Inc.
MDR Report Key50690648
Report NumberMW6002021
Device Sequence Number5915565
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGS-100
Device Catalogue Number10-06316-00-01
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight88 LB
Patient RaceWhite